# SDR AALA202203090871

- Difficulty date: March 5, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 80,746 hours, 10,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXTERIOR EMERGENCY LIGHT AT R1 DOOR INOPERATIVE. REMOVED AND REPLACED EXTERIOR LIGHT AT R1 DOOR PER B777 AMM 33-51-04-960-801. OPERATIONS CHECKS GOOD.
